# SDR CALA9601229

- Difficulty date: August 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing Tip
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 6 INCH CRACK IN FORWARD END CLOSURE RIB AND UPPER ANGLE OF RT WING TIP ASSEMBLY.  THE CRACKED AREA WAS CUT OUT.  REPLACEMENT PARTS WERE FABRICATED AND INSTALLED IAW SRM 51-40-2 AND 51-30-2.
